A Note on Generic Transversality of Euclidean Submanifolds

  • Siran LiEmail author

Mathematics Subject Classification

Primary 28A75 51N20 57R40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



This work has been done during Siran Li’s stay as a CRM–ISM postdoctoral fellow at the Centre de Recherches Mathématiques, Université de Montréal and the Institut des Sciences Mathématiques. Siran Li would like to thank these institutions for their hospitality. The author also thanks the referee for pointing out a mistake in an earlier version of the draft.


  1. 1.
    Bressan, A., Chen, G.: Generic regularity of conservative solutions to a nonlinear wave equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 34, 335–354 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Federer, H.: Geometric Measure Theory. Springer, Berlin (1969)zbMATHGoogle Scholar
  3. 3.
    Guillemin, V., Pollack, A.: Differential Topology. Reprint of the 1974 Original, p. xviii+224. AMS Chelsea Publishing, Providence (2010)zbMATHGoogle Scholar
  4. 4.
    Hardt, R.M., Rivière, T.: Connecting rational homotopy type singularities. Acta Math. 200, 15–83 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Thom, R.: Structural Stability and Morphogenesis. W.A. Benjamin Inc., Reading (1975)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsRice UniversityHoustonUSA
  2. 2.Department of MathematicsMcGill UniversityMontrealCanada

Personalised recommendations